# SDR SIMA2020041716011

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 49,192 hours, 41,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-10 LOWER SERVICE DOOR SILL CORRODED AROUND MULTIPLE NUTPLATE HOLES-C/A-REMOVED AND REPLACED LOWER SERVICE DOOR SILL IAW EMB 145 SRM 51-40-02 AND SRM 51-20-01. REPAIR P/N: 145-22178-605
